# SDR SIMA20141204007

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 24,469 hours, 20,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT EMER LIGHT STRIP NR 7 HAS ONE EACH BROKEN WIRE.  REPAIRED THE CABIN LT EMER LIGHT STRIP NR 7 ONE EACH WIRE IAW SWPM 20-21-00, FOUND DURING INSPECTION.
